| Model Number |
418012 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the user facility: cytotoxic drug was prepared on (b)(6) 2022 and (b)(6) 2022 found leaking.Qc done after drug preparation; no leakage found.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Although no sample was returned a picture showing a sample was provided for further evaluation.The returned picture was visually evaluated per specification and the reported defect of leakage was unable to be confirmed without a physical sample.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The actual defective device is a valuable tool in investigating the cause of this incident.Retained units were evaluated and passed the internal testing.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.